How To Deal With Headaches And Dizziness After Being Hit?

Illustration of How To Deal With Headaches And Dizziness After Being Hit?
Illustration: How To Deal With Headaches And Dizziness After Being Hit? completeconcussions.com

Hello, I want to ask, my head was beaten by my brother, my brother was very fierce, I was hit with his hand twice, right after that incident, my head hurt so much that I could not sleep and my head likes dizziness and if my head I hold it hurts, I also if you sleep always tilted because in the sick in the middle of the head I ask for a solution yes

1 Answer:

Hi Avipah,


Thank you for asking HealthReplies.com.

Head injuries due to hard shaving to cause pain are actually not always dangerous. This headache often occurs purely due to inflammation in the structure of the external head which will improve by itself within a few days after injury. As long as you don't experience other, more serious complaints, for example fever, vomiting, asymmetrical head shape, blurred vision, impaired balance and coordination, impaired memory, and so on, often this condition is nothing to worry about. You can do the following steps first so that your headaches and dizziness improve:

Take paracetamol medicine
Compress the painful side of the head with warm water
Avoid sleeping on the side of the head that hurts
When sleeping, do not use pillows that are too high
Get enough and regular sleep
Eat well enough and discipline
Don't stress, worry, or panic excessively

However, if within 3 days your complaint still does not improve, or other complaints appear more severe as mentioned above, do not hesitate to go to a doctor or neurologist right away. Further examination, for example X-rays or CT scans can also doctors do to assess the condition of your head's health in more depth.


Hope this helps ...

: by

Related Question

Danger Of Diabetes?

Danger Of Diabetes?

(12 months ago)

Hello, I’m Zulfa, I’m 21 years old I just found out that it turns out that I have diabetes, I tried to check my diabetes it turns out the results 423 I was shocked, the... Read more

Long-term Side Effects Of Antipsychotic Drugs?

Long-term Side Effects Of Antipsychotic Drugs?

(7 months ago)

Hello, I am Alvin, a person with bipolar disorder. R nI have been taking antipsychotic drugs for 8 years r nThe following drugs have been taken for the last 2 years r n r n1. Abili... Read more

2 Months?

2 Months?

(11 months ago)

. I want to ask why, after I piss, then I sweat and I’m not exercising, my body feels weak and my legs feel sore and nauseous.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *